# SDR DALA2015041402761

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 65,049 hours, 48,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 22E IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A WIRE BROKEN IN THE HARNESS. THE WIRE WAS REPAIRED AND THE SYSTEM RETURNED TO NORMAL OPERATION.  LP 6998358.
